# SDR 98ZZZX2098

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N411UT
- Make and model: Bell 412
- Aircraft serial: 33125
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Retain Clip
- Part number: 66948
- Condition: Failed
- Location: Hyd Pump Drive
- Part time: 4,152 hours
- Component: Abex, 75259166005
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DISPATCHED TO ON-SCENE REQUEST.  EN ROUTE, MASTER CAUTION LIGHT ILLUMINATED INDICATING NR 2 HYDRAULIC FAILURE WITH CORRESPONDING GAUGE INDICATION.  PILOT DIVERTED TO NEARBY AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE.  ON THE DRIVE SPLINE OF THE NR 2 HYDRAULIC PUMP HAD FAILED AND ALLOWED THE DRIVE SPLINE TO DISENGAGE FROM THE TRANSMISSION QUILL.
